# SDR ASAA2017082821740

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,539 hours, 11,370 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN,  VTK WARNING ON THE FIRST OFFICER`S ND INTERMITTENTLY WITH SINGLE FMC OPERATION SCRATCH PAD.  ALSO RECEIVED A RAAS WARNING WHILE ON TAXI WAY.  ACFT GROUNDED.  FLT 6 SHOWS LEFT & RIGHT FMC WITH OPPOSITE FMC FCC DATA SYNC ERR FAULT.  KNOWN FMC WITH U11.0 OPS SOFTWARE ANOMALY IAW FIM 34-61/837. OPS CHECKED BOTH FMC GOOD IAW AMM 34-61-00.  ACFT GROUND VERIFICATION GOOD.
